MathSciNet Relay Station
MathSciNet bibliographic data
MR1011373 33A25 (14K20 58C27)
Petrov, G. S. Complex zeroes of an elliptic integral. (Russian) Funktsional. Anal. i Prilozhen. 23 (1989), no. 2, 88--89; translation in Funct. Anal. Appl. 23 (1989), no. 2, 160–161
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement